# SDR SWAA2025100219640

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 14,344 hours, 7,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROWS 14 &15 HAD LENS FALL OFF. REPLACED LENS COVER PER AMM 33-51-03
